# SDR SWIA201025588

- Difficulty date: November 2, 2010
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 33,414 hours, 44,158 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRAME NR 1 CRACKED AT OUTBOARD TORSION MOUNT ATTACH POINT.  (C-CHECK)  REPLACED LEFT ENGINE FRAME NR 1.
